# SDR USAAF97090

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11358
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Temp Valve
- Part number: 39297461
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J, B, M
- Precautionary procedure: A

## Discrepancy

FLT 1543 - CLT-MSP - DURING CLIMB AT FL 220, NR 2 BLEED FAULT ILLUMINATED AND WAS RESET.  LATER, AT FL340, THE RIGHT PACK BECAME VERY NOISY AND BEGAN TO VIBRATE.  PACK WAS SHUT DOWN AND AIRCRAFT DESCENDED TO FL 250.  AT THIS TIME AN ELECTRICAL SMELL WAS NOTED, BOTH LAVATORY SMOKE DETECTORS WERE SET OFF, AND NR 2 BLEED FAULT ILLUMINATED AGAIN AND WOULD NOT RESET.  THE FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 2 TMSOV, NR 2 PRSOV, AND RIGHT REFRIGERATION UNIT.  (M)
